Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dermatitis. Dark black patches. Prescribed octopine, defozoc, vitamin, brite cream. Will patches go away, side effects, take medicines regularly?


I am 35 years old men, i have suffering dermatitis on face as I have dark black patches on my face on both cheeks. I am using tablet (Octopine-L, Defozoc, and vitamin a & d) since jan'13, also i am regularly visiting the doctors, they told me that these patches will go after regular use of these tab & also they told me that these patches take long time to go from skin or face. Now doctors suggest me BRITE cream which i am using in night as per the doctors advice. I want to know about these dark patches as they have not gone till the date but now they are light in color (brown). Also I want to know should I give up these above mentioned medicines that the dermatologist suggest me or can I still use on regular basis?. Is there any side effects of these medicines as i have already used 4+ months on regular basis.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
you have been prescribed a good medication.
Dont worry the patches will go away.
just it will take some time, so keep using the medication
Please meet a dermatologist if it persists.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor